Advertisement

Manuscripta Mathematica

, Volume 137, Issue 3–4, pp 483–495 | Cite as

Some comparison theorems for Kähler manifolds

  • Luen-Fai TamEmail author
  • Chengjie Yu
Article

Abstract

In this work, we will verify some comparison results on Kähler manifolds. They are: complex Hessian comparison for the distance function from a closed complex submanifold of a Kähler manifold with holomorphic bisectional curvature bounded below by a constant, eigenvalue comparison and volume comparison in terms of scalar curvature. This work is motivated by comparison results of Li and Wang (J Differ Geom 69(1):43–47, 2005).

Mathematics Subject Classification (2010)

Primary 53B35 Secondary 53C55 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Aubin, T.: Équations du type Monge-Ampère sur les variétés kähleriennes compactes. C. R. Acad. Sci. Paris Sér. A–B 283(3), Aiii, A119–A121 (1976)Google Scholar
  2. 2.
    Bando S., Mabuchi T.: Uniqueness of Einstein Kähler metrics modulo connected group actions. In: Oda, T. (eds) Algebraic Geometry, Sendai, 1985 Advance Studies in Pure Mathematics, vol 10., pp. 11–40. North-Holland, Amsterdam (1987)Google Scholar
  3. 3.
    Berger, M.: Sur les variétés d’Einstein compactes. Comptes Rendus de la IIIe Réunion du Groupement des Mathématiciens d’Expression Latine (Namur, 1965), pp. 35–55. Librairie Universitaire, LouvainGoogle Scholar
  4. 4.
    Bishop R.L., Goldberg S.I.: On the second cohomologh group of a Kaehler manifold of positive curvature. Proc. Am. Math. Soc. 16, 119–122 (1965)MathSciNetzbMATHGoogle Scholar
  5. 5.
    Cao H.-D., Ni L.: Matrix Li-Yau-Hamilton estimates for the heat equation on Kähler manifolds. Math. Ann. 331(4), 795–807 (2005)MathSciNetzbMATHCrossRefGoogle Scholar
  6. 6.
    Cheeger J., Ebin D.G.: Comparison Theorems in Riemannian Geometry. North-Holland Mathematical Library, vol. 9. North-Holland Publishing Co., Amsterdam (1975)Google Scholar
  7. 7.
    Cheng S.-Y.: Eigenvalue comparison theorems and its geometric applications. Math. Z. 143(3), 289–297 (1975)MathSciNetzbMATHCrossRefGoogle Scholar
  8. 8.
    Eschenburg J.-H., Heintze E.: Comparison theory for Riccati equations. Manuscr. Math. 68(2), 209–214 (1990)MathSciNetzbMATHCrossRefGoogle Scholar
  9. 9.
    Futaki A.: Kähler-Einstein Metrics and Integral Invariants. Lecture Notes in Mathematics, vol. 1314. Springer-Verlag, Berlin (1988)Google Scholar
  10. 10.
    Goldberg S.I., Kobayashi S.: Holomorphic bisectional curvature. J. Differ. Geom. 1, 225–233 (1967)MathSciNetzbMATHGoogle Scholar
  11. 11.
    Klingenberg, W.: Riemannian Geometry. W. de Gruyter, Berlin (1982)Google Scholar
  12. 12.
    Li P., Wang J.-P.: Comparison theorem for Kähler manifolds and positivity of spectrum. J. Differ. Geom. 69(1), 43–74 (2005)zbMATHGoogle Scholar
  13. 13.
    Miquel V., Palmer V.: Mean curvature comparison for tubular hypersurfaces in äler manifolds and some applications (English summary). Compositio Math. 86(3), 317–335 (1993)MathSciNetzbMATHGoogle Scholar
  14. 14.
    Mori S.: Projective manifolds with ample tangent bundles. Ann. Math. 110(3), 593–606 (1979)zbMATHCrossRefGoogle Scholar
  15. 15.
    Perelman, G.: The entropy formula for the Ricci flow and its geometric applications. arXiv:math.DG/0211159Google Scholar
  16. 16.
    Perelman, G.: Ricci flow with surgery on three-manifolds. arXiv: math.DG/0303109Google Scholar
  17. 17.
    Schoen, R.: Variational theory for the total scalar curvature functional for Riemannian metrics and related topics. In: Topics in Calculus of Variations (Montecatini Terme, 1987). Lecture Notes in Mathematics, vol. 1365, pp. 120–154. Springer, Berlin (1989)Google Scholar
  18. 18.
    Siu Y.-T., Yau S.-T.: Compact Kähler manifolds of positive bisectional curvature. Invent. Math. 59(2), 189–204 (1980)MathSciNetzbMATHCrossRefGoogle Scholar
  19. 19.
    Tian G.: Canonical Metrics in Kähler Geometry. Notes Taken by Meike Akveld. Lectures in Mathematics ETH Zürich. Birkhäuser Verlag, Basel (2000)Google Scholar
  20. 20.
    Yau S.-T.: On the Ricci curvature of a compact Kähler manifold and the complex Monge-Ampère equation, I. Commun. Pure Appl. Math. 31(3), 339–411 (1978)zbMATHCrossRefGoogle Scholar

Copyright information

© Springer-Verlag 2011

Authors and Affiliations

  1. 1.The Institute of Mathematical Sciences and Department of MathematicsThe Chinese University of Hong KongShatin, Hong KongChina
  2. 2.Department of MathematicsShantou UniversityShantouChina

Personalised recommendations